# SDR MASA200601071

- Difficulty date: April 11, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 12,155 hours, 11,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2737 CLT - PAX DOOR HARD TO CLOSE.  MAINTENANCE REMOVED AND REPLACED INNER HANDLE ROLLERS AND RIGGED DOOR.
